# SDR CALA2020121401372

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 69,682 hours, 24,638 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTINGS AT STA 540 LBL 54 60 IS CRACKED 5866403-SPT, MORE DETAILS AWAITED.
